# SDR SWAA2022041289931

- Difficulty date: December 30, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 45,358 hours, 22,512 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE OF TAIL CONE L/H SIDE 10 O CLOCK POSITION HAS A DELAMINATION. / REPAIRED PER SRM 53-80-70-2R-1 AND SRM 51-70-05.
